Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 579534, 9 pages
http://dx.doi.org/10.1155/2013/579534
Research Article

Randomized Dividends in a Discrete Insurance Risk Model with Stochastic Premium Income

1School of Mathematics, Shandong University, Jinan 250100, China
2School of Insurance, Shandong University of Finance and Economics, Jinan 250014, China

Received 3 December 2012; Accepted 23 January 2013

Academic Editor: Guangchen Wang

Copyright © 2013 Wenguang Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. U. Gerber, “Mathematical fun with the compound binomial process,” Astin Bulletin, vol. 18, no. 2, pp. 161–168, 1988. View at Publisher · View at Google Scholar
  2. E. S. W. Shiu, “The probability of eventual ruin in the compound binomial model,” Astin Bulletin, vol. 19, no. 2, pp. 179–190, 1989. View at Publisher · View at Google Scholar
  3. G. E. Willmot, “Ruin probabilities in the compound binomial model,” Insurance: Mathematics & Economics, vol. 12, no. 2, pp. 133–142, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. D. C. M. Dickson, “Some comments on the compound binomial model,” Astin Bulletin, vol. 24, no. 1, pp. 33–45, 1994. View at Publisher · View at Google Scholar
  5. H. U. Gerber and E. S. W. Shiu, “On the time value of ruin,” North American Actuarial Journal, vol. 2, no. 1, pp. 48–78, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Cheng, H. U. Gerber, and E. S. W. Shiu, “Discounted probabilities and ruin theory in the compound binomial model,” Insurance: Mathematics & Economics, vol. 26, no. 2-3, pp. 239–250, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. S. Lin, G. E. Willmot, and S. Drekic, “The classical risk model with a constant dividend barrier: analysis of the Gerber-Shiu discounted penalty function,” Insurance: Mathematics & Economics, vol. 33, no. 3, pp. 551–566, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Wang and R. Wu, “The expected discounted penalty function for the perturbed compound Poisson risk process with constant interest,” Insurance: Mathematics & Economics, vol. 42, no. 1, pp. 59–64, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. W. Wang, R. Ming, and Y. Hu, “On the expected discounted penalty function for risk process with tax,” Statistics & Probability Letters, vol. 81, no. 4, pp. 489–501, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. E. Willmot and J.-K. Woo, “On the analysis of a general class of dependent risk processes,” Insurance: Mathematics & Economics, vol. 51, no. 1, pp. 134–141, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  11. J. Y. Tan and X. Q. Yang, “The compound binomial model with randomized decisions on paying dividends,” Insurance: Mathematics & Economics, vol. 39, no. 1, pp. 1–18, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Landriault, “Randomized dividends in the compound binomial model with a general premium rate,” Scandinavian Actuarial Journal, no. 1, pp. 1–15, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S.-Z. Fang, P.-C. Zhao, and C.-M. Zhang, “The expected discounted penalty function at ruin of the discrete risk model with random income,” Mathematica Applicata, vol. 21, no. 4, pp. 771–777, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. M. Li, “The moments of the present value of total dividends in the compound binomial model under a constant dividend barrier and stochastic interest rates,” Australian Actuarial Journal, vol. 14, no. 2, pp. 175–192, 2008. View at Google Scholar
  15. K.-C. Yuen and J. Guo, “Some results on the compound Markov binomial model,” Scandinavian Actuarial Journal, no. 3, pp. 129–140, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Liu and J. Zhao, “Joint distributions of some actuarial random vectors in the compound binomial model,” Insurance: Mathematics & Economics, vol. 40, no. 1, pp. 95–103, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y.-B. Yu, L.-X. Zhang, and Y. Zhang, “Joint and supremum distributions in the compound binomial model with Markovian environment,” Applied Mathematics, vol. 26, no. 3, pp. 265–279, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. Y. Y. Hao and H. Yang, “On a compound Poisson risk model with delayed claims and random incomes,” Applied Mathematics and Computation, vol. 217, no. 24, pp. 10195–10204, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Y. Tan and X. Q. Yang, “The compound binomial model with a constant dividend barrier and periodically paid dividends,” Journal of Systems Science & Complexity, vol. 25, no. 1, pp. 167–177, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. Z. H. Bao and H. Liu, “The compound binomial risk model with delayed claims and random income,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1315–1323, 2012. View at Publisher · View at Google Scholar · View at MathSciNet